# SDR AMTA200300086

- Difficulty date: January 14, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N330TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32616
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT FL370 FUMES AND SMOKE IN AFT CABIN.  PERFORMED T/S PER FIM 21-00-00-810 (801, 802, 803, 804) FOUND NO EVIDENCE OF HYDRAULIC FLUID, OIL IN PNEUMATIC SYSTEM.  NO OVERHEATING OF RECIRCULATION FANS WHILE CHANGING RECIRCULATION FAN FILTERS CHECKED DUCTS FOR EVIDENCE OF FLUID NONE DETECTED.  AFTER RUNNING ENGINES FOR 2ND TIME AFTER RECIRCULATION FAN FILTERS WERE CHANGED NO SMOKE OR FUMES DETECTED.  OPERATED ALL OVENS, COFFEEMAKERS, CHILLERS AND CHECKED ALL FLORESCENT LIGHTS IN CABIN.  FOUND NO EVIDENCE OF SMOKE OR FUMES.  PROBLEM COULD NOT BE DUPLICATED ON GROUND OK FOR CONTINUED SERVICE.  (M)
